# SDR SWAA2025021086867

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RH HORIZONTAL PRESSURE DECK BS 664.5 WL 202 RBL 43. CRACK IS .250 INCHES LONG AND MARKED IN RED INK.<[01] REMOVED THE DAMAGE PART OF THE WEB AT BS 663.75 - 6BS75; RBL38 - 60; WL 202; PER SRM 53-40-51-2R-2 PAR. 4. C. FIG. 202.  INSTALLED REPAIR RH HORIZONTAL PRESSURE DECK AT BS 663.75 - 6BS75; RBL38 - 60; WL 202; PER SRM 53-40-51-2R-2 PAR. 4. L. AND DWG 144A7700.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
